Trump Tylenol Tablets For Sale
Tylenol Tablets Cold Daytime/Nighttime EZTABS give you the trusted relief you need, day or night. Each tablet contains 500 milligrams of acetaminophen for pain relief, 10 milligrams of dextromethorphan hydrobromide for cough suppression, and 5 milligrams of phenylephrine hydrochloride for relief of nasal congestion. The nighttime tablets add 2 milligrams of chlorpheniramine maleate, an antihistamine, for relief of runny nose and sneezing.

Ingredients Of Tylenol Tablets
Medicinal ingredient (each caplet contains) Acetaminophen 500 mg, Purpose: Pain reliever, fever reducer Non-medicinal ingredients: Cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate, water.
Medicinal Ingredients:
- Medicinal Ingredient: Acetaminophen, 500 mg
- Benefit: Pain reliever/Fever reducer
Non-Medicinal Ingredients (alphabetical):
Carnauba wax, cellulose, corn starch, FD&C red no. 40, FD&C yellow no. 6, hypromellose, iron oxide black, polyethylene glycol, polysorbate 80, povidone, sodium starch glycolate, stearic acid, sucralose, titanium dioxide.
Temporarily:
- Reduces fever
- Relieves minor aches and pains due to:
- The common cold
- Headache
- Backache
- Minor pain of arthritis
- Toothache
- Muscular aches
- Premenstrual and menstrual cramps
- Temporarily reduce fever & provide relief from minor aches & pains, headaches, backaches, menstrual cramps & pain caused by the common cold
- Made with a sweet coating to help reduce aftertaste while providing fast-acting, safe and effective pain relief when used as directed
- Made with 500mg of acetaminophen, these extra-strength pain relief tablets help relieve symptoms caused by the common cold, toothache, headache, backache, and menstrual cramps

Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Use the smallest effective dose. Do not take more than the recommended dose. Overdose may cause severe or possibly fatal liver damage. Consult a healthcare practitioner before use with other medications, including natural health products, prescription drugs, non-prescription drugs, or if you have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, diabetes, glaucoma, asthma, chronic lung disease, an enlarged prostate gland, or are elderly, pregnant, or breastfeeding.
Use only on the advice of a doctor. Consult a doctor if fever lasts more than three days or symptoms last more than five days. If symptoms worsen, or are accompanied by a high fever (>38° C), or the production of thick yellow/green phlegm, talk to a doctor. Do not use if you are allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash, or itching develop.
Drug Interaction Precaution: Do not use with a monoamine oxidase inhibitor (MAOI, certain drugs for depression, psychiatric or emotional conditions or Parkinson’s Disease) or for two weeks after stopping the MAOI. If you are uncertain if your drug contains a MAOI, talk to a doctor before using this product.
Additional Caution: Extra Strength Tylenol Tablets Cold Nighttime: May cause drowsiness or excitability. Avoid alcohol, driving, or other activities requiring alertness. Talk to a doctor before use if you are taking tranquilizers or sedatives.
Do not use if carton is open or if blister unit is broken. Child resistant package.
Store at room temperature, 15 to 30° C (59 to 86° F). Protect from moisture.
Warnings:
- Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, takes with other drugs containing acetaminophen, or while drinking 3 or more alcohol drinks every day. Symptoms of liver damage may include: yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, and/or loss of appetite.
- Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of these symptoms occur, stop use and seek medical attention immediately.
- Do not use with any other drug containing acetaminophen or if you are allergic to acetaminophen or any ingredient in this product.














Reviews
There are no reviews yet.